# SDR SWAA2013012411764

- Difficulty date: January 3, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BETWEEN STRINGERS 25L AND 26L AT BS 807.  REPAIRED SHEAR TIE BETWEEN STRINGERS 25L AND 26L PER BS 737-300 SRM 53-00-07-2R-3.
